Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 58, NWS Austin/San Antonio, TX

May 4, 20186 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 7:46 AM CDT for 6 counties in Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2018, 7:46 AM CDT (12:46 UTC)
Expired
May 4, 2018, 8:45 AM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bandera County, TX, Bexar County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:00 AM CDTHAIL 13 S Tarpley, TXNICKEL TO QUARTER SIZE HAIL AND LOTS OF TREE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 0.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

494 
WUUS54 KEWX 041246
SVREWX
TXC019-029-259-265-325-463-041345-
/O.NEW.KEWX.SV.W.0058.180504T1246Z-180504T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
746 AM CDT FRI MAY 4 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Medina County in south central Texas...
  Bandera County in south central Texas...
  Southeastern Kerr County in south central Texas...
  Northeastern Uvalde County in south central Texas...
  Southwestern Kendall County in south central Texas...
  Northwestern Bexar County in south central Texas...

* Until 845 AM CDT

* At 745 AM CDT, a severe thunderstorm was located near Tarpley,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Medina, Boerne, Castroville, Bandera, Tarpley, Helotes, Lacoste,
  Bandera Falls, Quihi, Dunlay, Mico, Government Canyon State Natural
  Area, Pipe Creek, Utopia, Bader, Lakehills, Cliff, New Fountain,
  Kronkosky State Natural Area and Hill Country State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2954 9959 2988 9931 2982 9867 2924 9875
TIME...MOT...LOC 1245Z 273DEG 40KT 2970 9933 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
2 follow-up statements
209 
WWUS54 KEWX 041310
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
810 AM CDT FRI MAY 4 2018

TXC463-041319-
/O.CAN.KEWX.SV.W.0058.000000T0000Z-180504T1345Z/
Uvalde TX-
810 AM CDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UVALDE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2950 9941 2988 9931 2982 9867 2924 9875
TIME...MOT...LOC 1309Z 277DEG 29KT 2965 9918 

$$

TXC019-029-259-265-325-041345-
/O.CON.KEWX.SV.W.0058.000000T0000Z-180504T1345Z/
Medina TX-Bandera TX-Kerr TX-Kendall TX-Bexar TX-
810 AM CDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHERN MEDINA...CENTRAL BANDERA...SOUTHEASTERN KERR...
SOUTHWESTERN KENDALL AND NORTHWESTERN BEXAR COUNTIES...

At 809 AM CDT, a severe thunderstorm was located over Hill Country
State Natural Area, or near Tarpley, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Medina, Boerne, Castroville, Bandera, Tarpley, Helotes, Lacoste,
Lakehills, Cliff, Bandera Falls, New Fountain, Quihi, Dunlay, Mico,
Government Canyon State Natural Area, Pipe Creek, Kronkosky State
Natural Area, Hill Country State Natural Area, Rio Medina and Bader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2950 9941 2988 9931 2982 9867 2924 9875
TIME...MOT...LOC 1309Z 277DEG 29KT 2965 9918 

HAIL...1.25IN
WIND...60MPH
 
$$

PLATT
584 
WWUS54 KEWX 041328
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
828 AM CDT FRI MAY 4 2018

TXC019-029-259-265-325-041345-
/O.CON.KEWX.SV.W.0058.000000T0000Z-180504T1345Z/
Medina TX-Bandera TX-Kerr TX-Kendall TX-Bexar TX-
828 AM CDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHERN MEDINA...EASTERN BANDERA...SOUTHEASTERN KERR...
SOUTHWESTERN KENDALL AND NORTHWESTERN BEXAR COUNTIES...

At 828 AM CDT, a severe thunderstorm was located near Lakehills, or
10 miles south of Bandera, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Boerne, Castroville, Bandera, Helotes, Lacoste, Lakehills, Cliff,
Bandera Falls, New Fountain, Quihi, Dunlay, Mico, Government Canyon
State Natural Area, Pipe Creek, Kronkosky State Natural Area, Hill
Country State Natural Area, Rio Medina, Bader, San Geronimo and
Cascade Caverns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2947 9931 2986 9916 2982 9867 2924 9875
TIME...MOT...LOC 1328Z 288DEG 29KT 2958 9905 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:39 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 4, 6:39 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
639 AM CDT Fri May 4 2018

.AVIATION DISCUSSION...
A line of TSRA is moving eastward across the Edwards Plateau and will
be heading towards the I-35 corridor by about 16-18Z. KDRT should see
TSRA ending by mid morning as the cold front moves through there
first and later for I-35 sites. IFR/MVFR changes will be likely
before and during the TSRA passage. TSRA should end for I-35 sites by
mid to late afternoon, after which MVFR is expected to prevail
through the overnight period. Did include TEMPO group for expected
arrival of storms at KSAT/KSSF.

&&

.PREV DISCUSSION... /ISSUED 309 AM CDT Fri May 4 2018/

SHORT TERM (Today through Saturday)...
A complex and challenging short term forecast this morning as the
focus was on the obvious heavy rain potential and what impacts this
may result in over the next 36 hours.

An initial round of convection overnight was sparked by a passing
shortwave which allowed a weak cap to erode and tap into plentiful
instability. This complex even produced an MCV which aided in some
isolated spots receiving around 3-4 inches of rain per radar
estimates near Brackettville. Now that this complex has moved into
the Hill Country and appears to be progressing swiftly northeast, the
focus now shifts to the actual boundary positioned northwest of the
CWA still.

While hi-res models are having quite a bit of difficulty resolving
where convection is taking place both spatially and temporally, the
GFS/ECMWF more or less agree that an area of strong upper level
divergence will develop between now and 15Z, and by the look of radar
trends as of 745Z, it would appear the effects of that divergence are
beginning to take shape. This UL energy is coincident with a
southwest to northeast oriented boundary located just to the
northwest of Val Verde county.

The standout variables at play for today are the very high PWAT
values (exceeding 2" just south of the boundary), aforementioned UL
divergence, and nearly perpendicular 850mb moisture flux into the
boundary (although only about 20-25 kts). While the flow is quite
modest, there should be enough influence from the other variables
mentioned to produce widespread 1-3 inches of rain as this boundary
begins to shift southward and into the CWA. While noted that the hi-
res model suite is performing poorly, the HREF ensemble PMM, HRRR,
and even 00Z NAM12 all bullseye the Hill Country for the highest QPF
values, specifically the Uvalde to western Bexar, to Kerrville, to
Real county and everywhere in between. The uncertainty in amounts is
still quite high, and the stock in some of these outcomes producing
7+ inches doesn't appear likely given the weak moisture flux into the
front noted previously, however, with MUCAPE still over 1000 j/kg,
cannot rule out some isolated amounts of 5-6 inches if any of this
activity gets a convective boost. This will probably result in the
need for a flash flood warning or two at some point but believe the
potential for this should be isolated to the Hill Country and perhaps
the western parts of San Antonio.

A lot of time was spent considering the possibility of a Flash Flood
Watch, but given the uncertainty, the relatively high flash flood
guidance values due to an extended dry period, and the positioning of
the progged highest values avoiding the lower FFG areas in metro
Austin or San Antonio, opted to forego this decision at this time.
However, a short fuse watch may be needed if hi-res guidance
continues to trend upward, the boundary slows, or training of cells
begins to occur.

The bulk of the rain shield should be east of the I-35 corridor by
around midnight tonight and at that point, impact potential should be
decreased substantially as FFG values east of the corridor are quite
high. By Saturday mid-morning, would not be surprised to see the
majority of the CWA rain free as the upper trough continues to speed
up its progged exit.

LONG TERM (Saturday Night through Thursday)...
The long term is rather benign compared to the short term period. As
noted in yesterday's AFD, no notable air mass change is expected
through the next 7 days after today's cold front passage. As a
result, highs each afternoon will likely rise into the mid to upper
80s and eclipsing 90 degrees along the Rio Grande Plains. Continued
to populate the warmer guidance compared to the Superblend values
which decreased temps later in the week. Without significant changes
in moisture, cloud cover, no boundary, nor significant changes in the
synoptic pattern, don't see any reason to bring temps down towards
the late week as it suggested. Only potential concern may be fire
weather related towards late week as afternoon RH values fall into
the 20 percent range in the western zones. But intend on keeping the
HWO clear for the extended period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  60  82  60  87 / 100  50  10   0   0
Austin Bergstrom Intl Airport  75  60  81  57  86 / 100  60  10   0   0
New Braunfels Muni Airport     76  61  81  58  86 / 100  60  10   0   0
Burnet Muni Airport            71  56  80  56  86 / 100  40  10   0   0
Del Rio Intl Airport           81  62  87  62  91 /  80  30  10   0   0
Georgetown Muni Airport        73  58  81  56  85 / 100  50  10   0   0
Hondo Muni Airport             77  61  83  57  87 / 100  60  10   0   0
San Marcos Muni Airport        75  60  82  57  86 / 100  60  10   0   0
La Grange - Fayette Regional   79  63  81  58  86 /  80  60  20   0   0
San Antonio Intl Airport       76  62  82  60  87 / 100  60  10   0   0
Stinson Muni Airport           78  63  82  60  86 / 100  60  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...TB3
Hazardous weather outlook, May 4, 4:05 AM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
405 AM CDT Fri May 4 2018

TXZ171>173-183>194-202>209-217>225-228-050915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
405 AM CDT Fri May 4 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A line of strong storms is expected to move through South Central
Texas throughout the day today. The primary concern with this line
of storms will be heavy rainfall and localized flash flooding,
however hail and gusty straight line winds will be possible as
well. Generally, one to three inches of rainfall are expected, but
isolated amounts of 5 to 6 inches may be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding today
through Friday night.

In the hours before

Special weather statement, May 4, 2:19 AM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
219 AM CDT FRI MAY 4 2018

TXZ183-040815-
Val Verde TX-
219 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 315 AM CDT...

At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Pumpville, or 19 miles east of Dryden, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pandale and Hackberry Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 3029 10176 3029 10098 3021 10099 2998 10176
TIME...MOT...LOC 0719Z 246DEG 29KT 3008 10179

MO
Special weather statement, May 4, 5:39 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
539 AM CDT FRI MAY 4 2018

TXZ183-184-041130-
Val Verde TX-Edwards TX-
539 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND EAST
CENTRAL VAL VERDE COUNTIES UNTIL 630 AM CDT...

At 538 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Carta Valley to near Loma
Alta to 16 miles north of Amistad Recreation Area - Long Point.
Movement was east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Rocksprings, Loma Alta, Carta Valley, Vinegarone, Devils River SNA -
Big Satan and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.

LAT...LON 3013 10019 2991 10016 2963 10044 2970 10097
      2989 10086 3003 10087
TIME...MOT...LOC 1038Z 268DEG 31KT 2998 10072 2991 10071 2974 10089

RUNYEN
Special weather statement, May 4, 7:10 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
710 AM CDT FRI MAY 4 2018

TXZ171-188-041300-
Gillespie TX-Llano TX-
710 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO AND GILLESPIE
COUNTIES UNTIL 800 AM CDT...

At 710 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tivydale, or 16 miles west of Fredericksburg, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fredericksburg, Stonewall, Cherry Spring, Enchanted Rock State
Natural Area, Eckert, Tivydale, Crabapple, Doss, Willow City and
Harper.

LAT...LON 3056 9871 3027 9861 3017 9918 3048 9927
      3050 9913 3050 9897 3052 9896
TIME...MOT...LOC 1210Z 255DEG 25KT 3033 9913

RUNYEN
Local storm report, May 4, 7:22 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT FRI MAY 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     1 NNE LEAKEY            29.74N 99.75W
05/04/2018                   REAL               TX   LAW ENFORCEMENT

            LARGE TREE DOWN ON HIGHWAY 83 ROUGHLY 1 MILE
            NORTH OF LEAKEY. HAIL ALSO REPORTED, UNKNOWN
            SIZE.

&&

JR
Local storm report, May 4, 7:40 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
740 AM CDT FRI MAY 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             4 N LEAKEY              29.79N 99.77W
05/04/2018  M1.25 INCH       REAL               TX   PUBLIC

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:32 PM CDTSpecial Weather StatementEWXDimmit58 min
May 3, 8:28 PM CDTSpecial Weather StatementEWXKinney62 min
May 3, 8:30 PM CDTSpecial Weather StatementEWXDimmit60 min
May 3, 8:43 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde41 min
May 3, 9:11 PM CDTSpecial Weather StatementEWXZavala64 min
May 3, 9:42 PM CDTSpecial Weather StatementEWXDimmit63 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningEWXDimmit61 min
May 3, 10:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 3, 10:52 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick34 min
May 3, 10:56 PM CDTSpecial Weather StatementEWXMaverick49 min
May 3, 11:18 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde57 min
May 3, 11:19 PM CDTSpecial Weather StatementEWXReal56 min
May 3, 11:51 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 4, 12:16 AM CDTSpecial Weather StatementEWXUvalde44 min
May 4, 12:39 AM CDTSpecial Weather StatementEWXReal66 min
May 4, 12:48 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
May 4, 1:58 AM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 4, 2:19 AM CDTSpecial Weather StatementEWXVal Verde56 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningEWXVal Verde53 min
May 4, 3:10 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 4, 3:23 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde67 min
May 4, 4:29 AM CDTSevere Thunderstorm WarningEWXEdwards61 min
May 4, 5:17 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
May 4, 5:25 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr50 min
May 4, 5:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 4, 6:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real45 min
May 4, 6:09 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 4, 6:40 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde65 min
May 4, 7:07 AM CDTAreal Flood AdvisoryEWXReal3 hr
May 4, 7:10 AM CDTSpecial Weather StatementEWXGillespie50 min
May 4, 8:00 AM CDTSpecial Weather StatementEWXBlanco45 min
May 4, 8:21 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano, Real, Uvalde3 hr
May 4, 8:44 AM CDTSpecial Weather StatementEWXBexar46 min
May 4, 8:45 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis60 min
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Kendall3 hr
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 9:19 AM CDTSpecial Weather StatementEWXComal41 min
May 4, 9:29 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe35 min
May 4, 9:31 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis3 hr
May 4, 9:47 AM CDTSpecial Weather StatementEWXTravis43 min
May 4, 10:29 AM CDTFlash Flood WarningEWXHays, Travis3 hr
May 4, 11:44 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Williamson3 hr
May 4, 11:50 AM CDTSpecial Weather StatementEWXWilliamson25 min
May 4, 11:55 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 4, 12:07 PM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 1:32 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.